Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Kimmykimz

Weaning of Spironolactone

Recommended Posts

Hi, 

I'm 26 and I've been on 50 mg of Spiro for 1  year now and my acne has cleared up altogether. My acne was bad but never painfully so. Everything was sensitive to breakouts. My derm and I decided to wean off spiro slowly since awesome progress. I'll post updates as I continue the weaning process. As a general history, spironolactone was hard the first month, bc it causes some mood swings (your body is adjusting to the new hormone adjustment). But if you put it in your head not to blow up at your boyfriend when he doesn't put cap on the toothpaste, then its very worth the wait to clear acne. After 1 month, it helped my acne, helped my labido, and for some strange reason, got rid of my athletic joint pain?? My derm can't explain that. And 6 months into it, I noticed my extra weight went to my hips rather than arms and face. But I did not gain any extra weight like others have stated. Just weight going to other parts of my body, seperate of where extra fat would have normally gone. Nonetheless, any extra meds aren't good for anyone's body...  so time to slowly wean off. 

I'm on my first week of going to 50 mg every other day. I'll do this for next 6 months, then we will go from there. I'm hopeful my acne stays away (looks good so far)! 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×